Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Finasteride for membranous glomerulonephritis. Have bruise on legs and internal bleeding. Too much Ramipril?

I am a 67 year old man with kidney disease mambranous glomerulonephritis . My last lab work showed this disease to be in remissiion. I am taking Finasteride 5mg one a day, Hydrochlorothiaz 12.5 mg one a day and Ramipril 10 mg 2 a day. Two weeks ago my legs started to bruse and are bleeding internally. My doctor had me take more lab work and he will see me soon. My concern is about the Ramipril 10 mg 2 a day. Is this to much?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Ramipril should not be the cause for this problem.
It is likely that yoy have developed some complication of Membranous Glomerulonephritis.
Is the Membranous glomerulonephritis primary or secondary?
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor